# SDR 0105159988

- Difficulty date: December 30, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 76,843 hours, 71,269 cycles
- Engine: Pwa JT8D7
- Engine time: 66,352 hours, 82,723 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, THE RIGHT ENGINE EXPERIENCED A STALL WITH ASSOCIATED VIBRATION AND POWER LOSS.  CREW SHUT DOWN THE RIGHT ENGINE AND RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT ENGINE AND TWO PASSENGER WINDOWS ON THE FIGHT SIDE OF THE AIRCRAFT.  ENGINE OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
